Ok as you probably know from previous posts i am on the contraceptive pill. Since i changed to Logynon about a year ago i've noticed more and more that my boobs are getting even bigger. i've gone from a C to a D in about a year and its annoying. Also recently i've noticed incredibly visible blue veins on my right breast, one of which is running into the nipple and is highly visible at times. My boyfriend has said that yes he has noticed but they can't always be seen. After my shower this morning though i noticed them VERY VERY clearly on my breast and even spreading up towards my collarbone today. I'm worried. I have a mole sort of in the centre of my chest, just on the top of my right breast, and i've also had some slight tingly feelings just under the mole. And i've had occassional breast pain in my right nipple. I'm only 18 still.
I've read a couple things on the internet about possible conditions. The worst and most frightening was Pagets disease, a type of breast cancer, and the other was that it may well be caused by the pill.
I'm not asking for a medical diagnosis, i am going to go to the doctor. But i was wondering what some others might think? have any of you had a similar symptom?
Posts: 228 | Registered: Feb 2005
| IP: Logged |
I'm not sure about the size change as mine are going the other way. I can say that if you have gained weight while on the pill it may have caused your breasts to get larger.
As per the veins, I have VERY light skin and there are times when my breasts look like road maps due to all the veins showing through. My boyfriend has noticed it and I asked my gyno about it. It is normal for the veins to be noticable. Mine are worse when I get out of the shower because the head and pounding of the water bring them up just a bit more. (Think of when you get blood drawn they apply a tounique and then tap the inside of the elbow to draw the vein up) If you are concerned by all means talk to your doctor about it. They can put your mind at ease.
My breasts got bigger when I was first on the pill too. I also noticed that the veins were a lot more visible than they used to be. I just put that down to the stretching of the breast skin.
As per your other concerns, i totally agree with LacieC about going to see a doctor to put your mind at ease.
The great thing is that the changes in breast size due to contraceptive pills generally only last as long as you take the pill. If you are uncomfortable, maybe asking your doctor about switching to another type of pill could help you out?
Posts: 21 | From: Chicago | Registered: Feb 2007
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.